# SDR P5CA2022012700022

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 82,337 hours, 13,903 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - BALL MAT PNL FOUND BROKEN AT STA 1860-1920 RBL 55-77 BOTH LH AND RH FWD CORNER( M/D - STA 1860-1920 RBL 55-77 CASTER PANEL DOUBLER REPAIRED AS PER RI-25-50-15357 REV.B. )
